# SDR UALA2011102805845

- Difficulty date: October 27, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 60,604 hours, 21,501 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Collar
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HI-LOK FASTENERS COLLARS BROKEN ON CREASE BEAM AT STA 1340 - 1360 AT STR 17R.  REMOVED & REPLACED BROKEN HI-LOK COLLARS.
